MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION

MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION
Model Number MMT-332A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 07/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
It was reported that customer was experienced high blood glucose level and reservoir was leaking.Customer's blood glucose value was 24.4 mmol/l at the time of the incident.It was reported that the customer's current blood glucose level was 22.9 mmol/l.Customer stated that the insulin pump had insulin flow block alarm.Troubleshooting was performed.Customer reported that event was resolved by changing complete set.The device will be returned for analysis.Unomed set.

Brand Name
RESERVOIR 3ML MMT-332A
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10354337
Report Number2032227-2020-156052
Device Sequence Number2485062
Product Code FRN
UDI-Device Identifier20763000273358
UDI-Public(01)20763000273358(17)230122(10)HG41N89
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/22/2023
Device Model NumberMMT-332A
Device Catalogue NumberMMT-332A
Device Lot NumberHG41N89
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2020
Initial Report FDA Received Date08/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1